An Analysis of Record Statistics based on an Exponentiated Gumbel Model

Title
An Analysis of Record Statistics based on an Exponentiated Gumbel Model
Author(s)
강석복김용구[김용구]서정인
Keywords
Approximate maximum likelihood estimator; Bayesian estimation; exponentiated Gumbel distribution; record values.
Issue Date
201309
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.20, no.5, pp.405 - 416
Abstract
This paper develops a maximum profile likelihood estimator of unknown parameters of the exponentiated Gumbel distribution based on upper record values. We propose an approximate maximum profile likelihood estimator for a scale parameter. In addition, we derive Bayes estimators of unknown parameters of the exponentiated Gumbel distribution using Lindley's approximation under symmetric and asymmetric loss functions. We assess the validity of the proposed method by using real data and compare these estimators based on estimated risk through a Monte Carlo simulation.
URI
http://hdl.handle.net/YU.REPOSITORY/28914
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE